# SDR CA190715011

- Difficulty date: July 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,946 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070495
- Condition: Failed
- Location: Brake System
- Part time: 10,369 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) PRIOR TO TAXI, APPLIED POWER BUT AIRCRAFT WOULD NOT MOVE. MAINTENANCE DISCOVERED THAT THE BRAKE CONTROL VALVE HAD FAILED. THE VALVE WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190715011)
